# SDR UIEA2020102702314

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141T122428
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA STA 412 SHEAR TIE HAS CORROSION BETWEEN STR 34R-35R.  REMOVED CORROSION AT FWD CARGO COMPARTMENT SHEAR TIE STA 412 BETWEEN STR 34R-35R FOUND OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-2.  REMOVED, FABRICATED, AND INSTALLED NEW SHEAR TIE, IAW B767 SRM 51-40-02-0G-0 AND DWG 141T1224 REV AC H.
